Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 350840, 5 pages
Research Article

Common Fixed Point of Two -Weakly Commuting Mappings in -Metric Spaces

1Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha Uthit Road, Bang Mod, Thrung Khru, Bangkok 10140, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University Rangsit Center, Pathumthani 12121, Thailand
4Department of Mathematics, Islamic Azad University, Qaemshahr Branch, Qaemshahr, Iran
5Department of Mathematics, Islamic Azad University, Babol Branch, Babol, Iran

Received 21 June 2014; Accepted 9 December 2014

Academic Editor: Calogero Vetro

Copyright © 2015 Poom Kumam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Vahid Parvaneh, Zoran Kadelburg, Nawab Hussain, and Jamal Rezaei Roshan, “New fixed point results in b-rectangular metric spaces,” Nonlinear Analysis: Modelling and Control, vol. 21, no. 5, pp. 614–634, 2016. View at Publisher · View at Google Scholar